# SDR TRBA20120927002

- Difficulty date: September 27, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 425
- Aircraft time: 31,200 hours, 34,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4772,  THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT IS IN NEEDBATTERIES. THE ACFT WAS REMOVED FROM SERVICE.  REPLACED BATTERIES ON CAPTAIN’S FLASHLIGHT. OPS CHECKED GOOD IAW AMM 25-60-00. THE ACFT WAS RETURNED TO SERVICE.
